Chains of Markovian projections and (G)-measures

A. Dooley, F. H. Fan

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationTrends in Probability and Related Fields, Proceedings of SAP'96
EditorsN. Kono, N-R. Shieh
Place of PublicationSingapore
PublisherWorld Scientific
Pages101-116
ISBN (Print)9789810232900
Publication statusPublished - 1997
EventSAP '96 - Taipei, Taiwan, Province of China
Duration: 18 Nov 199622 Nov 1996

Conference

ConferenceSAP '96
CountryTaiwan, Province of China
CityTaipei
Period18/11/9622/11/96

Cite this

Dooley, A., & Fan, F. H. (1997). Chains of Markovian projections and (G)-measures. In N. Kono, & N-R. Shieh (Eds.), Trends in Probability and Related Fields, Proceedings of SAP'96 (pp. 101-116). World Scientific.